# SDR CALA2025123012546

- Difficulty date: December 27, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 107,223 hours, 25,884 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ACFT DIVERTED TO EWR FOR VIBRATION IN MID GALLEY 3.   CREW STATED VIBRATION FELT BETWEEN DOORS 2L & R. VIBRATION BEGAN AT CRUISE & CREW REPORTED IT INCREASED & DECREASED WITH AIRSPEED. VIBRATION STOPPED AFTER LANDING WHEN THRUST LEVERS RETURNED TO IDLE.  HAS HISTORY, SEE L/P 7223371, 6752992, 7222220.   INBD TE FLAP TRACK SUPPORT FITTING REPLACED 74 21668AIR CONDITIONING GROUND CONNECTION CHECK VALVE LOOSE 7418770,  FOUND INLET DOOR SEAL ROLLED BETWEEN TRAILING EDGE GAP 7423605, MID LAV SERVICE DOOR NOT FLUSH 7421775, WING TO BODY FAIRING LE LT & RT MISSING SEALENT 7422329,  RT AFT WING FAIRING MISSING SEALANT 7422360, RT MIDDLE WING BODY FAIRING MISSING SEALANT.
